Journal article icon

Journal article

New Calabi-Yau Manifolds with Small Hodge Numbers

Abstract:

It is known that many Calabi-Yau manifolds form a connected web. The question of whether all Calabi-Yau manifolds form a single web depends on the degree of singularity that is permitted for the varieties that connect the distinct families of smooth manifolds. If only conifolds are allowed then, since shrinking two-spheres and three-spheres to points cannot affect the fundamental group, manifolds with different fundamental groups will form disconnected webs. We examine these webs for the tip ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/prop.200900105

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Fortsch.Phys.
Volume:
58
Issue:
4-5
Pages:
383-466
Publication date:
2008-09-26
DOI:
EISSN:
1521-3978
ISSN:
0015-8208
URN:
uuid:6ae4d605-82dc-4eb4-a088-c6b231340bca
Source identifiers:
54725
Local pid:
pubs:54725
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP